# SDR DALA2023060604588

- Difficulty date: June 1, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,527 hours, 9,732 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 DURING ACCOMPLISHMENT OF EM 5330-01152 (SB A330-53-3152) AT AEM (SAL) AT THE A/C N856NW MSN 00631 WV 58, SOME FASTENERS THAT ATTACH THE REINFORCEMENT ANGLE CANNOT BE INSTALLED AS THE TAIL OF THE FASTENER IS TOO CLOSE TO THE FASTENERS INSTALLED THROUGH THE SKIN. THE AFFECTED LOCATIONS ARE FR84 LHS (17EA), FR85 LHS (32EA), FR86 LHS (05EA) AND FR87 LHS (15EA) LHS AND FR84 RHS (13EA), FR85 RHS (35EA), FR86 RHS (06EA) AND FR87 RHS (13EA) RHS. CORRECTIVE ACTION: REF ER/A 609210-14AD. (2795367)
